Personal Information
Yahya Qaid Hasan Ali

Department of Mathematics, Faculty of Applied Science, Thamar University, Thamar, Yemen

Yahya Qaid Hasan Ali
Educations
From 1989 to 1993, Bachelor , Yemen
From 2001 to 2005, Master , China
From 2006 to 2009, Doctorate , China
Work Experiences
From 9/1993 to 7/2001, Teacher , Ministry of Education, Yemen
From 9/2009 to 8/2015, Assistant Professor , Thamar Universit, Yemen
From 9/2012 to 3/2016, Head of Mathematics Department , Thamar University , Yemen
From 8/2015 to 6/2016, Associate Professor , Thamar University
Speciality
Differential Equation's
Computation Method's
Adomian Decomposition Method
Book
The modified Adomian decomposition method, LAP Lambert Academic Publishing, ISBN: 829-2-298-21128-2, Yahya Qaid Hasan
Journal Articles
Yahya Qaid Hasan, Liu Ming Zhu, A note on the use of modified Adomian decomposition method for solving singular boundary value problems of higher- order ordinary differential equations, Communications in Nonlinear Science and Numerical Simulation, Volume 11, Issue 9, p. 2721-2729.
Yahya Qaid Hasan, Liu Ming Zhu, Solving singular boundary value problems of higher-order ordinary differential equations by modified Adomian decomposition method, Communications in Nonlinear Science and Numerical Simulation, Volume 11, Issue 2, p. 7987-7982.
Yahya Qaid Hasan, SOLVING SECOND ORDER DELAY DIFFERENTIAL EQUATIONS WITH CONSTANT COEFFICIENTS BY ADOMIAN DECOMPOSITION METHOD, Universităţii “Constantin Brâncuşi” din Târgu Jiu, Seria Inginerie
Yahya Qaid Hasan, Analele , Nr. 217717. Modified Adomian decomposition method for second order singular initial value problems, Advances in Computational Mathematics and its Applications Vol.1, No.707717.
YahyaQaidHasan, Liu Ming Zhu, Stability of Nonautonomous Ordinary Differential Equations via the Limiting Equation, Journal of Applied Sciences , 777202(11):1891-1897.
Yahya Qaid Hasan, Liu Ming Zhu,The Bounded solutions of Lienard Equation, Journal of Applied Sciences , 777202(9): 1728-1717.
Yahya Qaid Hasan, Liu Ming Zhu, solving singular initial value problems in the second- order ordinary differentia equations, Journal of Applied Science , 7772, 2(12): 7979-7979.
Yahya Qaid Hasan, Liu Ming Zhu, Modified Adomian decomposition method for singular initial value problems in the second-order ordinary differential equations, Surveys in Mathematics and its Applications, 7779028192-182.
Yahya Qaid Hasan, Liu Ming Zhu, Solving two point boundary value problems by modified Adomian decomposition method, Journal of Concrete and Applicable Mthematics , 7778.2(1):72-29.
Yahya Qaid Hasan, The numerical solution of third order boundary value problems by the modified decomposition method, Advances in Intelligent Transportation Systems, vol 1, No 2(7717)
Yahya Qaid Hasan, on the numerical solution of Lane-Emden type equations, Advances in Computational Mathematics and its Applications Vol. 1, No. 1, 7717.
Yahya Qaid Hasan, Solving first-order ordinary differential equations by Modified Adomian decomposition method, Advances in Intelligent Transportation Systems Vol. 1, No. 1, 7717.
Yahya Qaid Hasan, A new development to the Adomian decomposition for solving singular IVPs of Lane-Emden Type. United States of America Research Journal (USARJ) Vol. 7, No.2, 7711
Yahya Qaid Hasan, Liu Ming Zhu, Modified Adomian decomposition method for solving nonlinear oscillatory systems, Journal of Concrete and Applicable Mathematics , 7778.2(2):721-712.
Yahya Qaid Hasan, Liu Ming Zhu, Modified Adomian decomposition method for solving singular two-pint boundary value problems , Journal of Concrete and Applicable Mathematics , 7778.2(2):771-721.
Yahya Qaid Hasan, Liu Ming Zhu, Solving second order ordinary differential with constants coefficients by Modified Adomian decomposition method , Journal of Concrete and Applicable Mathematics , 7778.2(1):227-229.
Conference Papers
No
Honors and Awards
No
Invited Talks
No
ADDRESS
Science Publishing Group
548 FASHION AVENUE
NEW YORK, NY 10018
U.S.A.
Tel: (001)347-688-8931